Alert archive / New York / Small Craft Advisories in 2015

Small Craft Advisory 26, NWS Buffalo, NY

March 29, 2015

NWS Buffalo, NY issued this small craft advisory at Mar 29, 2015, 4:31 AM EDT. It took effect at Mar 29, 2015, 10:00 PM EDT. It was in force for 25 hr.

The area

The counties it named.

The facts

Issued
Mar 29, 2015, 4:31 AM EDT (08:31 UTC)
In effect from
Mar 29, 2015, 10:00 PM EDT
Expired
Mar 30, 2015, 10:38 PM EDT
In force
25 hr
Issued by
NWS Buffalo, NY

The text

As transmitted, in the capitals the NWS used until 2016.

370 
WHUS71 KBUF 290831
MWWBUF

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BUFFALO NY
431 AM EDT SUN MAR 29 2015

LOZ042-043-291645-
/O.NEW.KBUF.SC.Y.0026.150330T0200Z-150331T0900Z/
LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN
BEACH-
LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY-
431 AM EDT SUN MAR 29 2015

...SMALL CRAFT ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO 5 AM
EDT TUESDAY...

THE NATIONAL WEATHER SERVICE IN BUFFALO HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 10 PM THIS EVENING TO 5 AM EDT
TUESDAY. 

* WINDS...SOUTHWEST 20 TO 25 KNOTS TONIGHT THEN WEST TO 30 KNOTS
  MONDAY AND MONDAY EVENING.

* WAVES...5 TO 8 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
AND/OR WAVES AVERAGING 4 FEET OR MORE ARE EXPECTED TO PRODUCE
HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

HITCHCOCK
8 follow-up statements
553 
WHUS71 KBUF 291421
MWWBUF

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BUFFALO NY
1021 AM EDT SUN MAR 29 2015

LOZ042-043-292230-
/O.CON.KBUF.SC.Y.0026.150330T0200Z-150331T0900Z/
LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN
BEACH-
LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY-
1021 AM EDT SUN MAR 29 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 PM THIS EVENING
TO 5 AM EDT TUESDAY...

* WINDS...SOUTHWEST 20 TO 25 KNOTS TONIGHT THEN WEST TO 30 KNOTS 
  MONDAY AND MONDAY EVENING. 

* WAVES...5 TO 8 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
AND/OR WAVES AVERAGING 4 FEET OR MORE ARE EXPECTED TO PRODUCE
HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
258 
WHUS71 KBUF 291951
MWWBUF

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BUFFALO NY
351 PM EDT SUN MAR 29 2015

LOZ042-043-300400-
/O.CON.KBUF.SC.Y.0026.150330T0200Z-150331T0900Z/
LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN
BEACH-
LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY-
351 PM EDT SUN MAR 29 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 PM THIS EVENING
TO 5 AM EDT TUESDAY...

* WINDS...SOUTHWEST 20 TO 25 KNOTS TONIGHT THEN WEST TO 30 KNOTS 
  MONDAY AND MONDAY EVENING. 

* WAVES...5 TO 8 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
AND/OR WAVES AVERAGING 4 FEET OR MORE ARE EXPECTED TO PRODUCE
HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
175 
WHUS71 KBUF 292354
MWWBUF

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BUFFALO NY
754 PM EDT SUN MAR 29 2015

LOZ042-043-300800-
/O.CON.KBUF.SC.Y.0026.150330T0200Z-150331T0900Z/
LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN
BEACH-
LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY-
754 PM EDT SUN MAR 29 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EDT
TUESDAY...

* WINDS...WEST TO 30 KNOTS.

* WAVES...5 TO 8 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
AND/OR WAVES AVERAGING 4 FEET OR MORE ARE EXPECTED TO PRODUCE
HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
078 
WHUS71 KBUF 300241
MWWBUF

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BUFFALO NY
1041 PM EDT SUN MAR 29 2015

LOZ042-043-301045-
/O.CON.KBUF.SC.Y.0026.000000T0000Z-150331T0900Z/
LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN
BEACH-
LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY-
1041 PM EDT SUN MAR 29 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EDT
TUESDAY...

* WINDS...WEST TO 30 KNOTS.

* WAVES...5 TO 8 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
AND/OR WAVES AVERAGING 4 FEET OR MORE ARE EXPECTED TO PRODUCE
HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
556 
WHUS71 KBUF 300836
MWWBUF

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BUFFALO NY
436 AM EDT MON MAR 30 2015

LOZ042-043-301645-
/O.CON.KBUF.SC.Y.0026.000000T0000Z-150331T0900Z/
LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN
BEACH-
LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY-
436 AM EDT MON MAR 30 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EDT
TUESDAY...

* WINDS...WEST TO 30 KNOTS.

* WAVES...5 TO 8 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
AND/OR WAVES AVERAGING 4 FEET OR MORE ARE EXPECTED TO PRODUCE
HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

HITCHCOCK
448 
WHUS71 KBUF 301432
MWWBUF

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BUFFALO NY
1032 AM EDT MON MAR 30 2015

LOZ042-043-302300-
/O.CON.KBUF.SC.Y.0026.000000T0000Z-150331T0900Z/
LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN
BEACH-
LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY-
1032 AM EDT MON MAR 30 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EDT
TUESDAY...

* WINDS...WEST TO 30 KNOTS.

* WAVES...5 TO 8 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
AND/OR WAVES AVERAGING 4 FEET OR MORE ARE EXPECTED TO PRODUCE
HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

JJR
054 
WHUS71 KBUF 301953
MWWBUF

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BUFFALO NY
353 PM EDT MON MAR 30 2015

LOZ042-310300-
/O.EXT.KBUF.SC.Y.0026.000000T0000Z-150331T0300Z/
LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN
BEACH-
353 PM EDT MON MAR 30 2015

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 11 PM EDT THIS
EVENING...

* WINDS...WEST 15 TO 20 KNOTS.

* WAVES...3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
AND/OR WAVES AVERAGING 4 FEET OR MORE ARE EXPECTED TO PRODUCE
HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LOZ043-310400-
/O.CON.KBUF.SC.Y.0026.000000T0000Z-150331T0900Z/
LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY-
353 PM EDT MON MAR 30 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EDT
TUESDAY...

* WINDS...WEST 15 TO 20 KNOTS.

* WAVES...3 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
AND/OR WAVES AVERAGING 4 FEET OR MORE ARE EXPECTED TO PRODUCE
HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
829 
WHUS71 KBUF 310238
MWWBUF

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BUFFALO NY
1038 PM EDT MON MAR 30 2015

LOZ043-310345-
/O.CAN.KBUF.SC.Y.0026.000000T0000Z-150331T0900Z/
LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY-
1038 PM EDT MON MAR 30 2015

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN BUFFALO HAS CANCELLED THE SMALL
CRAFT ADVISORY. 

$$

LOZ042-310345-
/O.CAN.KBUF.SC.Y.0026.000000T0000Z-150331T0300Z/
LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN
BEACH-
1038 PM EDT MON MAR 30 2015

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN BUFFALO HAS CANCELLED THE SMALL
CRAFT ADVISORY. 

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Buffalo, NY wrote its last area forecast discussion before this small craft advisory went out at Mar 29, 1:28 AM EDT, 3 hours 3 minutes earlier.

Area forecast discussion, Mar 29, 1:28 AM EDT, 3 hours 3 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BUFFALO NY
128 AM EDT SUN MAR 29 2015

.SYNOPSIS...
HIGH PRESSURE WILL BRING MAINLY CLEAR SKIES AND COLD TEMPERATURES
TONIGHT WITH DRY WEATHER LASTING INTO SUNDAY. THEN LOW PRESSURE
PASSING TO OUR NORTH WILL BRING A FEW RAIN AND WET SNOW SHOWERS TO
THE AREA SUNDAY NIGHT AND MONDAY. TEMPERATURES WILL SLOWLY MODERATE
EARLY NEXT WEEK BEFORE A STRONGER PUSH OF WARM AIR ARRIVES FOR THE
SECOND HALF OF THE WEEK.

&&

.NEAR TERM /THROUGH TODAY/...
TONIGHT HIGH PRESSURE WILL BUILD ACROSS THE OHIO VALLEY WITH A
SURFACE RIDGE EXTENDING NORTHEASTWARD OVER THE LOWER LAKES. THIS
WILL PROVIDE MAINLY CLEAR SKIES FOR OUR REGION TONIGHT.

THE CLEARING SKIES...RELATIVELY LIGHT WINDS...AND A COLD/DRY AIRMASS
WILL ALLOW FOR GOOD RADIATIONAL COOLING CONDITIONS OVERNIGHT. SINCE
THERE IS A FAIRLY HIGH CONFIDENCE IN THIS...THE FORECAST HEDGES WITH
A BLEND OF THE COOLER TEMPERATURE GUIDANCE. THIS SHOULD RESULT IN
LOWS IN THE TEENS ON THE LAKE PLAINS WITH SINGLE DIGITS IN THE
COLDER SOUTHERN TIER VALLEYS AND EAST OF LAKE ONTARIO.

HIGH PRESSURE WILL CONTINUE TO RIDGE OVER OUR REGION FROM THE MID
ATLANTIC STATES ON SUNDAY. THIS WILL BRING DRY AND SUNNY
CONDITIONS...BUT TEMPERATURES WILL STILL BE ON THE COOL SIDE. EXPECT
HIGHS IN THE UPPER 30S TO LOWER 40S.

&&

.SHORT TERM /TONIGHT THROUGH TUESDAY NIGHT/...
SUNDAY NIGHT INTO MONDAY...A SHORTWAVE TROUGH WILL WORK ACROSS THE
AREA...AND THE ATTENDANT SURFACE LOW WILL TRACK JUST NORTH OF LAKE
ONTARIO. THE SURFACE COLD FRONT WILL CROSS THE AREA EARLY MONDAY
MORNING...AND WILL ACT TO HELP TO BETTER ORGANIZE THE PRECIPITATION.
THIS MAY BE THE BEST TIME FRAME FOR ANY LIGHT SNOW
ACCUMULATIONS...BEFORE SUNRISE MONDAY.  FOR THE REMAINDER OF MONDAY
EXPECT LITTLE CHANGE IN THE SURFACE TEMPERATURE OR SLOWLY DROPPING
TEMPERATURES AS THE AIR ALOFT COOLS.  WITH THIS IN MIND...ANY MIX
WITH RAIN FOLLOWING THE FRONT WILL PROBABLY CHANGE BACK OVER TO SNOW
IN THE AFTERNOON...BUT SIMILAR TO RECENT RATHER WEAKLY FORCED
PRECIPITATION EVENTS...ANY ACCUMULATION SHOULD BE NEGLIGIBLE DURING
THE AFTERNOON.  03Z...09Z...AND 15Z 03/28 SREF OUTPUT FOR MONDAY
SHOW NEARLY ALL ENSEMBLE MEMBERS SUPPORTING SNOW AS WELL...AND
GENERAL PROFILE DOES SUPPORT RAIN WITH NEARLY ALL BUT THE LOWEST
500FT OR SO ABOVE FREEZING.  WITH A MORE SATURATED PROFILE IN THE
VICINITY OF THE FRONT...THERE SHOULD BE JUST ENOUGH DYNAMIC COOLING
TO KEEP THE LOWEST LAYER FROM WARMING AS THE WARMER NAM SUGGESTS.

WINDS WILL INCREASE SUBSTANTIALLY ALONG AND BEHIND THE COLD FRONT
PASSAGE FROM SUNDAY NIGHT THROUGH THE DAY MONDAY. THE FAVORABLE
SURFACE LOW TRACK TO THE NORTH OF THE FORECAST AREA WILL SUPPORT A
CORE OF 40 TO 50 KNOT WESTERLY WINDS AT 925 MB. LOW-LEVEL LIFT AND
WEAK COLD AIR ADVECTION BEHIND THE COLD FRONT WILL HELP TO LIMIT THE
FULL MIXING POTENTIAL OF THESE STRONG WIND ALOFT...BUT WILL LIKELY
STILL RESULT IN WINDS 20 TO 30 MPH WITH GUSTS AS HIGH AS 50 MPH.

BY MONDAY NIGHT...WINDS WILL WEAKEN AS THE SURFACE LOW PULLS OUT AND
PRECIPITATION CHANCES WILL DIMINISH AS DRIER AIR WORKS IN FROM WEST
TO EAST ACROSS THE FORECAST AREA. GIVEN THE LACK OF A SIGNIFICANT
COLD AIR CONNECTION BEHIND THE SURFACE LOW...LOW TEMPERATURES MONDAY
NIGHT INTO TUESDAY MORNING WILL MAINLY BE IN THE UPPER 20S.

BY TUESDAY...MODELS ARE IN GOOD AGREEMENT ABOUT A CLIPPER SHORTWAVE
DIVING FROM THE UPPER GREAT LAKES INTO PENNSYLVANIA. WILL HAVE A MIX
OF RAIN AND SNOW WITH THIS FAST MOVING SYSTEM AS TEMPS WILL RANGE IN
THE UPPER 30S...THEN TEMPS WILL FALL BACK TO THE 20S OR UPPER TEENS
AS THE LOW PASSES.

&&

.LONG TERM /WEDNESDAY THROUGH SATURDAY/...
WEDNESDAY INTO THURSDAY...MODELS ARE IN GOOD AGREEMENT FOR SOME
LOW-AMPLITUDE RIDGING WORKING ACROSS THE AREA. THIS WILL BRING
TEMPERATURES WARMING INTO MID 40S ON WEDNESDAY / WHICH LOOKS LIKE
THE ONLY CERTAIN DRY DAY IN THE EXTENDED FORECAST. AS THE RIDGE AXIS
WORK ACROSS THE AREA ON THURSDAY AND SOUTHWESTERLY FLOW BECOMES
ESTABLISHED ALOFT...TEMPERATURES COULD PUSH WELL INTO 50S. THE TRADE
OFF FOR THESE WARMER TEMPERATURES WILL BE INCREASING CLOUD COVER AND
CHANCES FOR PRECIPITATION TO CLOSE OUT THE WEEK.

MODELS ARE IN GOOD AGREEMENT ABOUT THE WEATHER PATTERN BECOMING MORE
UNSETTLED BY LATE THURSDAY THROUGH SATURDAY AS OVERALL TROUGHING
LOOKS LOOKS TO BE A SURE BET. HOWEVER MODELS CONTINUE TO STRUGGLE
WITH THE EXACT DETAILS. FOLLOWING THE LAST SEVERAL RUNS OF BOTH THE
GFS AND ECMWF...THE SOLUTIONS HAVE BOUNCED AROUND ON SHOWING A
STRONG LOW DEVELOPING IN THE FRIDAY TO SATURDAY TIME FRAME.
HOWEVER...THE TRACKS OF THE SURFACE LOW HAVE RANGED FROM JUST WEST
OF THE FORECAST AREA TO A COASTAL LOW TRACK / AND SOME OF THE
OPERATIONAL GFS RUNS LOSING THE SYSTEM AT TIMES. THE EC AND SEVERAL
OF THE GFS/EC ENSEMBLE MEMBERS CONTINUE TO BE FAIRLY CONSISTENT IN
DEVELOPING THIS STRONGER SYSTEM...WITH THE LAST SEVERAL RUNS SHOWING
A TREND TOWARD A MORE WESTERLY TRACK. WILL HAVE TO KEEP AN EYE ON
THIS TIME FRAME FOR A MORE ACTIVE WEATHER PERIOD.

&&

.AVIATION /06Z SUNDAY THROUGH THURSDAY/...
VFR WILL PREVAIL FOR THE REST OF THE OVERNIGHT AND THROUGH ALL OF
THE DAYLIGHT HOURS ON SUNDAY. HIGH PRESSURE OVER THE OHIO VALLEY AND
LOWER LAKES WILL SLOWLY DRIFT TO THE EAST COAST TODAY...AND CONTINUE
TO PROVIDE CLEAR SKIES. HIGH CIRRUS LEVEL CLOUDINESS WILL BEGIN TO
INCREASE LATER TODAY AHEAD OF THE NEXT SYSTEM.

THIS EVENING A SHARP MID LEVEL TROUGH AND OCCLUDED FRONT AT THE
SURFACE WILL APPROACH THE AREA. A NARROW ZONE OF FOCUSED ASCENT
ALONG THIS FEATURE WILL PRODUCE A PERIOD OF LIGHT SNOW...ENTERING
WESTERN NY AROUND 02Z THEN OVERSPREADING THE REST OF THE AREA
OVERNIGHT. THIS WILL PRODUCE AREAS OF IFR VSBY...WITH CIGS INITIALLY
STAYING MAINLY VFR. WINDS WILL INCREASE THIS EVENING AS THE PRESSURE
GRADIENT TIGHTENS...WITH GUSTS OF OVER 20 KNOTS IN MOST AREAS AND
OVER 30 KNOTS NORTHEAST OF LAKE ERIE DUE TO FUNNELING DOWN THE LAKE.

OUTLOOK...
MONDAY THROUGH TUESDAY...AREAS OF MVFR AND SPOTTY IFR IN RAIN/SNOW
SHOWERS.
WEDNESDAY...VFR.
THURSDAY...VFR/MVFR. A CHANCE OF RAIN SHOWERS.

&&

.MARINE...
HIGH PRESSURE WILL BUILD OVER THE LOWER LAKES TONIGHT WITH
DIMINISHING WINDS.

A MODERATELY STRONG AREA OF LOW PRESSURE WILL PASS JUST NORTH OF THE
LAKES SUNDAY NIGHT AND MONDAY. THIS WILL BRING A PERIOD OF STRONGER
SOUTHWEST WINDS AND HIGH END SMALL CRAFT ADVISORY CONDITIONS TO THE
OPEN PORTIONS OF LAKE ONTARIO. IT APPEARS SUSTAINED WINDS SHOULD
PEAK OUT AROUND 30 KNOTS...ALTHOUGH A BRIEF PERIOD OF LOW END GALES
IS NOT OUT OF THE QUESTION MONDAY AFTERNOON.

&&

.BUF WATCHES/WARNINGS/ADVISORIES...
NY...NONE.
MARINE...NONE.

&&

SYNOPSIS...APFFEL
NEAR TERM...APFFEL/THOMAS
SHORT TERM...WCH/ZAFF
LONG TERM...CHURCH/WCH
AVIATION...HITCHCOCK
MARINE...APFFEL
Hazardous weather outlook, Mar 28, 7:43 AM EDT, 20 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BUFFALO NY
743 AM EDT SAT MAR 28 2015

NYZ001>008-010>014-019>021-085-291145-
NIAGARA-ORLEANS-MONROE-WAYNE-NORTHERN CAYUGA-OSWEGO-JEFFERSON-LEWIS-
NORTHERN ERIE-GENESEE-WYOMING-LIVINGSTON-ONTARIO-CHAUTAUQUA-
CATTARAUGUS-ALLEGANY-SOUTHERN ERIE-
743 AM EDT SAT MAR 28 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN AND NORTH CENTRAL NEW
YORK.

.DAY ONE...TODAY AND TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF

LEZ020-040-041-LOZ030-042>045-062>065-SLZ022-024-291145-
UPPER NIAGARA RIVER AND BUFFALO HARBOR-
LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK-
LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO-
LOWER NIAGARA RIVER-
LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH-
LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY-
LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY-
LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE
RIVER-
LAKE ONTARIO OPEN WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH-
LAKE ONTARIO OPEN WATERS FROM HAMLIN BEACH TO SODUS BAY-
LAKE ONTARIO OPEN WATERS FROM SODUS BAY TO MEXICO BAY-
LAKE ONTARIO OPEN WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER-
SAINT LAWRENCE RIVER FROM CAPE VINCENT TO OGDENSBURG-
SAINT LAWRENCE RIVER FROM OGDENSBURG TO SAINT REGIS-
743 AM EDT SAT MAR 28 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEW YORK WATERS OF LAKE
ERIE...LAKE ONTARIO...AND THE SAINT LAWRENCE RIVER.

.DAY ONE...TODAY AND TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF

Nearby

Small Craft Advisories in New York, 2015Every small craft advisory in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.